# SDR GCHA951

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N177PA
- Make and model: Bell 206L-1
- Aircraft serial: 45194
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 206033108001
- Condition: Chafed
- Location: Cross Tube
- Part time: 2,962 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE OF FITTING WORN FROM CHAFING AGAINST STOPS ON CROSS TUBE. REMOVED AND REPLACED FITTING.
